# SDR UIEA200500122

- Difficulty date: August 30, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Engine: Ge CF650E2
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, FUSELAGE STA 1241 SLOPING PRESSURE DECK WEB WAS FOUND WITH CRACK AT DUCT CUTOUT.  THE CRACKED AREA REPAIRED BY CUTTING EXISTING WEB SECTIONS BETWEEN UPPER EDGE OF THE SLOPING DECK AND REAR SPAR AND FROM BL 0 TO TRIM LINE.  HFEC INSPECTED THE EDGE OF THE WEB TRIM.  A NEW REPAIR WEB SECTION WAS INSTALLED.  (K)
